# SDR MASA200600947

- Difficulty date: March 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,622 hours, 4,828 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7273 AUS - INBD FLIGHT SPOILER/SPOILERON FAULT.  PERFORMED SPOST 1 W/FLIGHT CREW.  NO FURTHER FAULTS NOTED.
